MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC S7-3T - 989605406771; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND, INC S7-3T - 989605406771; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 989605406772
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was found during a retrospective review of similar issues associated with an ongoing investigation.Findings will be included in a follow up report upon investigation completion.
 
Event or Problem Description
A customer reported an s7-3t model transducer was not registering a patient temperature.There was no injury associated with this event.
 
Additional Manufacturer Narrative
A thorough investigation was performed to determine the root cause of the reported issue.The investigation determined a small number of s7-3t and s8-3t model transducers were not properly programmed during manufacturing which can result in an incorrect distal tip temperature.A notice was sent to all customers regarding this programming error.All affected transducers are being replaced to resolve this issue.This action was reported to fda per 21 cfr part 806 on 8/28/2019.Reference corrections and removal report number 3019216-2019/08/28-002-r.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
A customer reported an s7-3t model transducer was not registering a patient temperature.There was no injury associated with this event.3019216-2019/08/28-002-r.

Brand Name
S7-3T - 989605406771
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key8907623
Report Number3019216-2019-00054
Device Sequence Number1938289
Product Code ITX
UDI-Device Identifier00884838061439
UDI-Public(01)00884838061439
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K043535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605406772
Device Lot NumberB0PRGZ
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2017
Supplement Date Received by Manufacturer06/19/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1